About this Journal Submit a Manuscript Table of Contents
Advances in High Energy Physics
Volume 2013 (2013), Article ID 175287, 12 pages
http://dx.doi.org/10.1155/2013/175287
Research Article

Branching Fractions and Asymmetries of and Decays in the Family Nonuniversal Model

Department of Physics, Yantai University, Yantai 264-005, China

Received 18 May 2013; Accepted 17 July 2013

Academic Editor: Seog Oh

Copyright © 2013 Ying Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ying Li, En-Lei Wang, and Hong-Yan Zhang, “Branching Fractions and Asymmetries of and Decays in the Family Nonuniversal Model,” Advances in High Energy Physics, vol. 2013, Article ID 175287, 12 pages, 2013. doi:10.1155/2013/175287